# SDR 98FDEA00104

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 692083920
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER CHORD AT BS 1148, LBL 30 TO RBL 43, WL 201 FLOORBEAM.  *S/D*  REMOVED CORROSION BS 1148, LBL 30 TO RBL 43, WL 201.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-01.  FABRICATED REPAIR PARTS, ALODINED AND PRIMED PARTS.  INSTALLED ALL REPAIR PARTS PER FED-EX EA NR 7-5310-37464.
